# SDR AALA202303318632

- Difficulty date: March 16, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 25,658 hours, 11,900 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILZER RUDDER #1 BEARING HINGE ARM FITTING HAS 2 OBLONG FASTENER HOLES IN THE FORK END AT VERTICAL STABILZER RIB 2.
